# SDR 2015FA0000289

- Difficulty date: May 22, 2015
- Submitted: June 29, 2015
- Operation: General aviation
- Aircraft: B9583
- Make and model: Cirrus SR20
- Aircraft serial: SR202104
- Aircraft time: 2,656 hours
- Engine: Cont IO360ES
- Engine time: 687 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B15BA028
- Condition: Leaking
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FAILED AND THE ENGINE STOPPED DURING TAXI.
